advertisement
Question
Posted by: Cassie | 2011/10/06

RISPERIDONE

I have stop taking Risperidone (2mg) two weeks ago and am feeling fine and coping well. I am taking it with Lorien fluoxetine (20mg) for depression. Is it really necessary to take Risperidone if I am coping without this medication?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

I don't know why you were taking Risperidone. Its an excellent drug for schizophrenia or other psychotic illnesses, in which one might stop feeling well if one stopped the medication. Its an absurd drug for anyone to give you to treat depression. Fluoxetine is an antidepressant that has been used for years now, and usually works well. Maybe your doc ( I hope you're seeing a psychiatrist ) thought you also had some anxiety and fancied that should be treated with the Risperdone, though a well-chosen antidepressant usually helps anxiety as well.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2011/10/06

I don't know why you were taking Risperidone. Its an excellent drug for schizophrenia or other psychotic illnesses, in which one might stop feeling well if one stopped the medication. Its an absurd drug for anyone to give you to treat depression. Fluoxetine is an antidepressant that has been used for years now, and usually works well. Maybe your doc ( I hope you're seeing a psychiatrist ) thought you also had some anxiety and fancied that should be treated with the Risperdone, though a well-chosen antidepressant usually helps anxiety as well.

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement